# SDR A6WA2017010944730

- Difficulty date: January 7, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 35,821 hours, 33,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 601R3505025
- Condition: Cracked
- Location: Bs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FRAME LOWER CHANNEL FOUND CRACKED BS 574. REPLACED THE CHANNEL.
